# SDR KPVA20076

- Difficulty date: June 21, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N809WP
- Make and model: Dhav DHC8103
- Aircraft serial: 032
- Aircraft time: 44,173 hours, 60,204 cycles
- Propeller: Hamstd 14SF7
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Tscu
- Part number: 30005000034
- Part serial: 1163
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

(PIREP) WITH CONDITION LEVERS MAX WHEN TAXIING ON TO RUNWAY FOR TAKEOFF, NR 2 PROP EXPERIENCED AN UNCOMMANDED FEATHER.  POWER LEVERS SLIGHTLY ABOVE IDLE, NR 2 TQ INCREASED TO 60 PERCENT, NR 2 PROP DOWN TO APPROX 300.  (MX) REMOVED AND REPLACED NR 2 ENGINE TORQUE SIGNAL CONDITIONER.  OPS CHECK GOOD IAW PWC MM 72-01-10 PAR A & B.
